| Model Number |
400614 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
10/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that some of the catheters are bent.Additional information was received from the customer and stated that he has experienced urinary tract infection (uti) because of the bent catheters, and he went to the physician and the physician has prescribed cephalexin 500mg.He has a follow-up appointment on (b)(6) 2024 afternoon.
Additional Manufacturer Narrative
The device history record (dhr) for lot 2402901864 was reviewed and no anomalies related to the reported issue were observed.A few representative devices from the reported lot number were received for evaluation and the reported condition was observed; however, a definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.Section b2 outcomes attributed to adverse event other serious (important medical events) has been checked as yes.